MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036126200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Speech Disorder (4415); Thrombosis/Thrombus (4440)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the non occlusive thrombus occurred on (b)(6) 2024 post procedure before discharge as the patient experienced onset of slurred speech and right sided grip weakness.The outcome of the adverse event was resolved, without sequelae on the same day.According to the site, the adverse event was possibly related to the non study subject device and study disease; and causally related to the index procedure.Medications were provided to treat the adverse event.
 
Additional Manufacturer Narrative
Section b2 outcomes attributed to ae - updated (added: required intervention to prevent permanent impairment/damage (devices).
 
Event or Problem Description
 
Event or Problem Description
It was reported that the non-occlusive thrombus occurred on (b)(6) 2024 post procedure before discharge as the patient experienced onset of slurred speech and right sided grip weakness.The outcome of the adverse event was resolved, without sequelae on the same day.According to the site, the adverse event was possibly related to the non-study subject device and study disease; and causally related to the index procedure.Medications were provided to treat the adverse event.Update: patient¿s current condition: patient was discharged home on (b)(6) 2024.Per edc (electronic data base) post procedure, before discharged ae1 (adverse event) non-occlusive thrombus was reported in the treated vascular territory.The patient had an onset of slurred speech and right sided grip weakness.It was considered as a suspected stroke and/or neurological event.The nihss (national institute of health stroke scale) at time of event was <=3 point worsening.Ct and cta (computed tomography angiography) were performed.Medication (tirofiban) was provided to prevent permanent impairment to body structure or a body function.Per procedure form no ae 9 adverse event) or device event was occurred during the procedure.Post procedure, before discharged ae1 non-occlusive thrombus was reported.Per the investigator-assessed relatedness the ae1 has possible relationship to the study device and non-study stryker devices.Condition was being treated: ruptured, left middle cerebral artery (mca) bifurcation aneurysm.Location of the treatment area: middle cerebral artery (mca) bifurcation.
 
Additional Manufacturer Narrative
Section a- age at time of event/ age units: added.Gender: added.Section b5 executive summary: updated.Section d catalog#: search/ product long description/ lot#: corrected from unknown to catalog#: m0036126200, target xl 360 soft 6mm x 20cm, and lot#: 24665042.Section d4: expiration date - added.Section e (initial reporter name/ initial reporter first and last name/ initial reporter address/ initial reporter city: updated.Section h4: manufacturing date ¿ added.Due to the automated mes ((manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that non occlusive thrombus occurred post procedure (within 48 hours) before the patient was discharged and the patient experienced slurred speech and right sided grip weakness.Medication was administered to the patient as a medical intervention.The outcome of the adverse event was resolved, without sequelae.The event details indicate that the adverse event was possibly related to the study device, non-study stryker device and study disease; and causally related to the index procedure.No device malfunction was reported.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to this complaint.

Brand Name
TARGET XL 360 SOFT 6MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19367024
Report Number3008881809-2024-00223
Device Sequence Number14402301
Product Code HCG
UDI-Device Identifier07613327004625
UDI-Public07613327004625
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM0036126200
Device Lot Number24665042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer05/24/2024
07/01/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date06/04/2024
07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age48 YR
Patient SexMale